# SDR HALA2016063000265

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 23,780 hours, 56,251 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFT DOOR HOT TO FEEL.  FOUND LEFT PACK DISHCHARGE ELBOW DUCT DISSCONECTED. REATTACHED DUCT RAN PACK, NO LEAK NOTED OK TO CONTINUE SECURITY CHECK GOOD, PACK OP'S CHECK GOOD NO FAULTS NOTED.
